# SDR 97ZZZX3036

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48A
- Make and model: Beech B90
- Aircraft serial: LJ381
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 508102903
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FILLET AREA ABOVE THE PIVOT OF THE TOP SCISSOR ARM.
